# SDR SWAA2017090516077

- Difficulty date: August 16, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT SHIELD CORRODED BETWEEN BS 492 TO BS 500A, RBL 25.  R&R SHIELD PER SRM AND DWG.
